# SDR UALA2011011300217

- Difficulty date: January 12, 2011
- Submitted: January 15, 2011
- Operation: Air carrier
- Aircraft: N462UA
- Make and model: Airbus A320-232
- Aircraft serial: 1272
- Aircraft time: 37,136 hours, 14,262 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Part number: MXP80111600U
- Condition: Faulty
- Location: Cockpit Oxygen
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPT COCKPIT OXYGEN PRESS TO TEST SWITCH INOP.  SWAPPED BOX FROM 1ST OBS SEAT.  REPLACED OBS O2 BOX, LEAK CHECKED GOOD. TESTED OKAY.
